# SDR P2EA98134

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE FRAME SPLICE SECTION CORRODED BEYOND LIMITS AT BS 1016, BETWEEN STRINGER 25RT AND STRINGER 25LT.  REPAIRED FUSELAGE FRAME SPLICE SECTION AT BS 1016, BETWEEN STRINGER 25 RT AND 25 LT PER SRM 51-10-5, PAGE 5 AND SRM 51-30-2.  (M)
